ArtFutura 2018 London
22 Thursday 22nd November

ArtFutura 2018 London

Stour Space

7 Roach Road, Fish Island, London, e32pa

Price: 2.50 - 12.50
Time: 7 - 11 pm
Starts: Thu 22nd Nov
Ends: Sat 24th Nov

Thursday 22nd November 2018
19:30 Doors
20:00 Artist talk Paul Friedlander (1h)
21:00 Premiere (1h) + Behind the Scenes (30min)
22:30 Live AV performance – Claude Heiland-Allen

Friday 23rd November 2018
19:30 Doors
20:00 Artist talk TBC (30 min)
20:30 3D Futura show (1h)
21:30 Futura graphics (1h)
22:30 Live AV performance – Mowgli and the slate pipe banjo draggers

Saturday 24rd November 2018
19:30 Doors
20:00 Artworks (40min)
21:00 Schools (1h)
22:00 Live AV performance – Christian Duka & Marco Maldarella

TICKETS on EVENTBRITE
https://www.eventbrite.com/e/artfutura-london-tickets-49808017120

HUMANIZED TECHNOLOGY
What does it mean to be human in the age of technology? And does digital technology adapt to our real aspirations and needs or is it the other way around? Perhaps we are heading towards a more friendly, more empathic and more human world? Or are we going in the opposite direction? With the technological revolution, the Internet and social networks, we have fostered the intimate possibilities of the self, but we have also developed technologies such as Virtual Reality or Mixed Reality that may allow us to create extended, more perfect, compassionate and empathetic communication networks between people. And to understand this new symbiosis between humanity and technology, art is a crucial element. The network of artists and researchers Collaboration for Humane Technologies affirms that “at the heart of our creative action is the conviction that to generate viable futures we must critically rethink technological progress in favour of a posthumanism that is neither anti-human nor exclusively to sustain the human life, as we know it today”.

The new ArtFutura edition will start in Autumn 2018 in more than 20 cities, with special activities in London, Ibiza, Madrid and Alicante.


SCREENINGS

Premiere (1h)
The Premiere of ArtFutura is usually presented on the opening nightof the festival and includes selections of the best and most impressive works of the program: 3D Futura Show, Futura Graphics, Artworks, Behind the Scenes and Schools.

Behind the Scenes (30min)
A new section on the “Making ofs”. Mini documentaries that expose the secrets behind the magic of special effects and 3D animation..
Including pieces on te works of ManvsMachine, Goodbye Kansas, Wow Inc., Mikros Image y otros.

3D Futura Show (1h)
Every year, the 3D Futura Show presents the most outstanding international works of computer animation and reflects on the evolution, both technical and in content, of this creative field. Productions from top studios and freelance artists. Everything has a place in this program that surprises us every year with its originality and technical capability.
Including new animations by Goodbye Kansas, Julius Horsthuis, Maxim Zhestkov, Hans-Christoph Schultheiss, Mads Broni, Simon Christoph Krenn. Nicolas Deveaux, Besjan Sertolli, Peter Tomaszewicz, Laurent Witz y Dusan Kastelic.

Futura Graphics (1h)
Futura Graphics highlights the most brilliant shorts in the field of new aesthetics: digital animations, experimental shorts, video clips and mixed works in the pursuit of new languages.
With works by Alex Popescu, Lubomir Arsov, Nexus Studios, WOW Inc., Substance, Klub Simon, Michael Enzbrunner, Serjan Burlak, Mike Mort...

Artworks (30min)
Digital Art, New Media, Virtual Reality, Dance, Performance… The Artworks program shows new forms of documenting the digital creativity of our time. And it does so by generating new ways of experiencing and feeling the artistic experience.
Works by Teamlab, WOW, Ouchhh, h0nh1m…. and others.

Schools (1h)
A new section dedicated to the best recent works of schools around the world. From 3D to special effects and motion graphics.
Selected schools in France, Denmark, Spain, United States… With names like Lightbox Academy, ESMA, ISART, New3DGE, MOPA, Rubika… that are present in this program of the highest level.

ARTISTS

Paul Friedlander
http://paulfriedlander.com/

Claude Heiland-Allen
https://mathr.co.uk/

Mowgli and the slate pipe banjo draggers
https://vimeo.com/193915603

Christian Duka & Marco Maldarella
https://www.youtube.com/channel/UC-tBOB0p8VUnKpd5bS91YuA

http://www.artfutura.org/v3/en/

https://www.eventbrite.com/e/artfutura-london-tick

Location

Comments

Don't Panic Agency




WHAT ARE PEOPLE READING?